# SDR ASAA2021031134303

- Difficulty date: March 11, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 49,115 hours, 14,644 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON THE RIGHT HAND HORIZONTAL STAB LOWER SKIN BETWEEN STATION 92.70 AND 101.90 CRACK IS APPROX. 1.5" LONG. CRACK IS MARKED. GROUNDED - YES. CUT OUT CRACK AND REPAIRED R/H HORIZONTAL LOWER SKIN REF B737-800 SRM 55-10-01-2R-11 REPAIR 11. THIS IS A CATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES AFTER THAT.
